# SDR 99UAL900253

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UA
- Make and model: Boeing 737322
- Aircraft serial: 23956
- Engine: Ge CFM56*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: A Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

'A' HYDRAULIC SYSTEM LOW PRESSURE LIGHT ILLUMINATED AND QUANTITY DROPPED ONE QUARTER.  *S/D*  REPLACED PACKING ON PRESSURE MODULE, SERVICED HYDRAULIC SYSTEM 'A'.  TESTED FLIGHT CONTROLS AND NUMBER 1 ENGINE.  NO LEAKS NOTED, OPS CHECK OK.
